# SDR EISA20000164

- Difficulty date: September 12, 2000
- Submitted: November 13, 2000
- Operation: Air carrier
- Aircraft: N12305
- Make and model: Boeing 727231
- Aircraft serial: 19562
- Aircraft time: 67,286 hours, 46,304 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 65162012
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT SPAR UPPER CHORD CORRODED 15 INCHES I/B OF O/B FLAP O/B TANS AT APPROX WS 626.  REMOVED, FABRICATED 2 Z-STIFFENERS AND FILLERS AND ANGLES LOCATED, DRILLED, DEBURRED, AND INSTALLED IAW B727-200 SRM 51-10-2, 51-10-6, 51-30-2, 57-10-6, 57-10-1 AND MM 27-51-131.
